# SDR UIEA2019091005478

- Difficulty date: September 10, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,840 hours, 20,786 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515B
- Part serial: F0725
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT 2 HOURS 10 MINS INTO FLIGHT, LEFT GEN DRIVE LIGHT ILLUMINATED THEN EXTINGUISHED. ALSO, DRIVE EICAS MESSAGE, THEN ALSO EXTINGUISHED. TRANSFERRED TO DMI # 117578 IAW DDG 24-00-01-01, CAT B, DUE DATE: 14SEP19 LP 1087262 - M2: REMOVED AND REPLACED LEFT ENGINE IDG PER AMM 24-11-01. OPS TESTED GOOD. NO DEFECTS NOTED AT THIS TIME. THIS CLEARS MDDR 117578.
